# SDR 20000424AP007

- Difficulty date: October 28, 1999
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N59107
- Make and model: Airbus A300 B4-203
- Aircraft serial: 107
- Engine: Ge CF650C2
- System (JASC): 3442 · Weather Radar System
- Part: Transmitter
- Part number: 20704100101
- Part serial: 2982
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SAL - FLT TA821 - DURING CRUISE, THE WEATHER RADAR SYSTEM FAULT, DUE TO THIS SITUATION THE AIRCRAFT DIVERTED TO EL SALVADOR STATION FOR MAINTENANCE.  AT SAL, MAINTENANCE TECHS PERFORMED TROUBLE SHOOTING OF THE WEATHER RADAR SYSTEM AND WAS FOUND RADAR TRANSCEIVER/RECEIVER AND ANTENNA INOPERATIVE.  REMOVED AND REPLACED RADAR TRANSCEIVER, RECEIVER AND ANTENNA AS PER AMM 34-41-00.  OPERATIONAL TEST WITH NORMAL RESULTS WAS PERFORMED.  THE AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
